王锦荣

发布者:陶垚发布时间:2025-08-25浏览次数:10

王锦荣

区域治理与大数据智能计算中心

教授,博导

电子邮箱:jrwang@gzu.edu.cn

 

个人简介

王锦荣,中共党员,工学博士,二级教授,博士生导师。现任贵州大学党委常委、副校长。

入选百千万人才工程国家级人选,并被授予“有突出贡献中青年专家”荣誉称号,享受国务院政府特殊津贴,是贵州省委重点联系专家。担任教育部科技委数理学部委员、中国数学会常务理事、国家天元数学西南中心执行委员会委员,贵州省国内一流学科数学学科负责人、贵州大学数学学科博士点负责人、贵州大学数学博士后科研流动站负责人、国家一流本科专业数学与应用数学建设点负责人、国家天元数学西南中心贵州基地主任。

科学研究

 

代表论文

1. J. Wang, M. Li, D. O'Regan, M. Feckan*, Robustness for Linear Evolution Equations with Non-instantaneous Impulsive Effects, Bulletin Sci. Math., 159(2020), 102827.

2. T. Sathiyaraj, J. Wang*, D. O'Regan, Controllability of stochastic nonlinear oscillating delay systems driven by the Rosenblatt distribution, Proceedings of the Royal Society of Edinburgh Section A: Mathematics, (2020), https://doi.org/10.1017/prm.2020.11

3. J. Wang*, M. Feckan, A. Debbouche, Time Optimal Controls of System Governed by Noninstantaneous Impulsive Differential Equations, J. Optim. Theory Appl., 182(2019), 573-587.

4. M. Feckan*, J. Wang, Periodic Impulsive Fractional Differential Equations, Adv. Nonlinear Anal., 8(2019), 482-496.

5. P. Yang, J. Wang*, D. O'Regan, M. Feckan, Inertial Manifold for Semi-linear Non-instantaneous Impulsive Parabolic Equation in Admissible Space, Commun. Nonlinear Sci. Numer. Simulat., 75(2019), 174-191.

6. D. Yang, J. Wang*, D. O'Regan, On the Orbital Hausdorff Dependence of Differential Equations with Non-instantaneous Impulses, C. R. Acad. Sci. Paris, Ser. I, 356(2018), 150-171.

7. J. Wang*, Z. Luo, D. Shen, Iterative Learning Control for Linear Delay Systems with Deterministic and Random Impulses, J. Franklin Institute, 355(2018), 2473-2497.

8. S. Liu, J. Wang*, D. Shen, D. O'Regan, Iterative Learning Control for Noninstantaneous Impulsive Fractional Systems with Randomly Varying Trial Lengths, Int. J. Robust Nonlinear Control, 28(2018), 6202-6238.

9. M. Li, J. Wang*, Exploring Delayed Mittag-Leffler Type Matrix Functions to Study Finite Time Stability of Fractional Delay Differential Equations, Appl. Math. Comput., 324(2018) 254-265.

10. J. Wang, M. Feckan*, Y. Zhou, Fractional Order Differential Switched Systems with Coupled Nonlocal Initial and Impulsive Conditions, Bulletin Sci. Math., 141(2017), 727-746.

11. J. Wang*, Z. Luo, M. Feckan, Controllability of Semilinear Delay Differential Systems with Linear Parts Defined by Permutable Matrices, European J. Control, 38(2017), 39-46.